# SDR ASAA2017011519390

- Difficulty date: January 15, 2017
- Submitted: January 19, 2017
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- Aircraft time: 37,819 hours, 11,213 cycles
- System (JASC): 7921 · Engine Oil Cooler
- Part: Heat Exchanger
- Part number: 118411934
- Part serial: YY083564
- Condition: Leaking
- Location: Nr 2 Engine
- Part time: 37,859 hours, 11,229 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ON WALK AROUND FOUND NR 2 ENGINE MAIN OIL/FUEL HEAT EXCHANGER PAD DRAIN TO BE LEAKING, 65 DROPS PER MINUTE. (STATIC).  ACFT GROUNDED.  REMOVED AND REPLACED SERVO FUEL HEATER IAW AMM 73-11-07-000-801-F00 AND AMM 73-11-07-400-801-F00. LEAK CHECKED GOOD.
